# SDR NACA2022091600511

- Difficulty date: September 16, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N362NC
- Make and model: Boeing 737330
- Aircraft serial: 25215
- Aircraft time: 61,521 hours, 58,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 30131A
- Condition: No Test
- Location: Emergency Lights
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERIONR AND R1 DOOR EXTERIOR EMERGENCY EXIT LIGHTS FAILED FUNCTIONAL TESTING
